# SDR DALA2024030402919

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION SEAT TRACK +Y765 LOCATED FROM FR64 TO FR66 AT AFT GALLEY AREA (SSI: 534147). C/A: REPLACED FLOOR BEAM Y765,AND SPLICE OB 4(E/A) FASTENERS LOCATED BTW FR64 TO FR66 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72- 11 AND DWG: D53472815 ISSUE: G RELEASE DATE 18- DEC-06 AND DWG: D53472831 ISSUE: V RELEASE DATE 26-JUN-14, TOOKMEASURES OF CORROSION SEAT TRACK Y765 ARE:POINT 1 L: 0.530 INCH W:0.330 INCH D: 0.042 INCH,UPPER FLANGE, POINT 2 L : 0.870 W:0.360 D:0.042 UPPER FLANGE, POINT 3 L: 0.903 INCH W: 0.320 INCH D: 0.034 INCH TOOL USED: ELECTRONIC CALIPER PN 500-197-30 SN A23348242 DUE DATE 04-FEB-25 RII INSPECTION COMPLETE 0943462 AE362QC JOB COMPLETE. (LP: 0223972)
